# SDR CALA2018121402570

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,172 hours, 25,271 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4656
- Condition: Malfunctioned
- Location: Extract
- Part time: 8,696 hours, 3,870 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT PASSING 15KALT. VENT SKIN VALVEFAULT AFTER CLEARED LP 8464315 REVERSED MEL 2126AB REACTIVATED INLET SKIN VALVE PERFORMED OPERATIONAL SYS TEST THRU MCDU REF. AMM 21-26-00-710-001-A TEST OK. REF LP-8464315 RPL''D EXTRACT FAN ROTABLE PARTS CHANGE WAS INDICATED - TT # 1339728  SN OFF 4656 FAN, AVIONICS FAN  OFF 31-2126-9-9004 4656 ON 31-2126-9-9004 4845
